# SDR ASOA20120404053

- Difficulty date: March 30, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 029
- Aircraft time: 28,457 hours, 27,824 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 14520693405
- Part serial: 19641488
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

VIBRATION FROM WHEELS ON ACFT ROTATION.  TOWER FLY-BY REVEALED RT MAIN TIRE BLOWN.  UPON LANDING, RT MAIN INBD WAS BLOWN.  R & R NR 3 & NR 4 MWA.
